# SDR YENA20120702549

- Difficulty date: July 2, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 31,297 hours, 10,995 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVB011688
- Condition: Failed
- Location: Nr 1
- Part time: 35,716 hours, 12,490 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 221 DCA-MCO, AT 190KTS FLAPS 1 WITH HALF SPEED BRAKES ON AUTOPILOT FLAPS 2 SELECTED A/C ROLLED 15 DEGREES BANK LEFT FOR 3 SECONDS THEN CORRECTED WHEN SPEED BRAKES RETRACTED.  A/C AGAIN ROLLED LEFT 1 MINUTE LATER WITH NO CHANGES TO CONFIG AUTO PILOT DISCONNECTED NO FURTHER ROLLS.  PERFORMED TSM TASK 27-93-00-810-950 REMOVED AND REPLACED ELAC1 (2CE1) PER AMM 27-93-34 BITE/OPS CHECK OK.
